MAUDE Adverse Event Report: UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 46/6 SC1 MIMX

UNOMEDICAL DEVICES S.A. DE C.V. CONTACT DETACH; UNO CONTACT DETACH G29 46/6 SC1 MIMX
Model Number MMT-862A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
Reference number (b)(4) event occurred in italy.It was reported that the patient had experienced the infusion set tubing came apart from quick release event on 17-jul-2023.The site location was the left abdomen.The infusion set had been in use for one day.The activity leading up to the event was sleeping.No further information available.
 
Additional Manufacturer Narrative
E1: patient city: (b)(6), patient country: (b)(6).Unomedical hereby submits this initial report as part of its complaint remediation activities conducted under a corrective and preventive action (capa)/fda action plan.This submission includes a retrospective reassessment of previously evaluated complaints.Unomedical is providing this initial information in accordance with the reporting requirements set forth in 21 cfr part 803.Any fields left blank indicate that the information is unknown, unavailable, or remains unchanged based on the review completed on 23-mar-2026 and investigation completed on 23-mar-2026 this medical device report (mdr) is being submitted as the initial report.Additional information - this mdr is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary: this investigation has been updated because the malfunction code changed from, which requires additional activities not included in the original investigation dated 20-jul-2023.The original investigation remains valid and has not been modified.This investigation has been updated because the malfunction code changed from, which requires additional activities not included in the original investigation dated 20-jul 2023.The original investigation remains valid and has not been modified.As part of this reassessment, the following elements were added to align with current investigation requirements: complaint investigation results: electronic quality management system (eqms) search: a query was run in the eqms on 23/mar/2026 against lot number 5404401 and similar malfunction codes : leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur , leak between tubing and site connector - detachment / significant wetness.The review confirmed that lot 5404401 and the identified failure mode are not associated with any non-conformance report (ncrs) or capas of the same or similar nature.Similar complaints search: a query was run in the eqms on 23/mar/2026 against lot number criteria equal 5404401 and similar malfunction codes:leakage from connection between the tubing connector and the infusion set (cannula part/base piece), tubing detached from tubing-tubing connector, tubing connector is cracked, split, deformed, leakage may occur , leak between tubing and site connector - detachment / significant wetness.The number of complaints is 1.The complaint numbers are complaint 1706830.Device history record (dhr) review: the lot 5404401 was manufactured according to work instruction (wi) version 88 and manufactured in the m10, on 29/oct/2022 with a total of (b)(4) units.The sub-assembly: welding lot 5404912 was manufactured according to the wi version 28 and assembled in the line: ls24, ls25, on 26-oct-2022, with a total of (b)(4) units.Lot 5404915 was manufactured according to the wi version 28 and assembled in the line: ls06, ls07, ls11, on 28-oct-2022, with a total of (b)(4) units.Lot 5404916 was manufactured according to the wi version 28 and assembled in the line: ls06, ls07, ls11, on 29-oct-2022, with a total of (b)(4) units.The sub-assembly, gluing tube lot 5406943 was manufactured according to the wi version 54 and assembled in the line: ls05, ls06, on 26-sep-2022, with a total of (b)(4) units.The sub-assembly, gluing of connector the lot 5404877 was manufactured according to the wi version 34 in the gluing of connector in the line 03, on 28/oct/2022, with a total of (b)(4) units.The lot 5404878 was manufactured according to the wi version 34 in the gluing of connector in the line 3, on 29/oct/2022, with a total of (b)(4) units.The lot 5404874 was manufactured according to the wi version 34 in the gluing of connector in the line 3, on 26/oct/2022, with a total of (b)(4) units.The lot 5404876 was manufactured according to the wi version 34 in the gluing of connector in the line 3, on 28/oct/2022, with a total of (b)(4) units.Dhr was reviewed in accordance with applicable procedures.All required in-process and final tests were completed and met specified requirements.No deviations were identified, and no maintenance events were recorded that relate to the complaint code.Conclusion: dhr review supports compliance with manufacturing and quality requirements; no issues noted visual evidence review: no photo was provided to support visual confirmation of the reported issue.Conclusion: unable to perform visual verification; assessment based on available documentation only.Capa determination assessment - conclusion summary of complaint investigation: based on the investigation, no further investigation is required.The record will be closed and monitored through tracking and trending per wi-001031 (monthly trips and alerts) final conclusion summary of complaint investigation: the investigation for this complaint was previously completed on: 20-jul- 2023.Under child complaint investigation record: (b)(4).The investigation has been revised to reflect the updated malfunction code and new reportability requirements.The original investigation remains valid and has not been modified.As part of this reassessment, an updated eqms search was performed which identified two related complaints for lot: 5404401.No ncrs, capas, trends, or systemic issues were found.As required under the updated reportability criteria, a full dhr review was conducted.All in process and final inspections met specification requirements, and no deviations, rework activities, or maintenance events associated with the malfunction were identified.No visual evidence was available to support confirmation of the reported issue.No photo evidence was provided, so the assessment was based on documentation only.Based on the expanded investigation including updated eqms searches and the dhr review no manufacturing or quality issues were identified.The record will be closed and monitored through tracking and trending per wi (monthly trips and alerts) complaint unconfirmed: following investigation, the reported failure could not be confirmed for this complaint.

Brand Name
CONTACT DETACH
Common Device Name
UNO CONTACT DETACH G29 46/6 SC1 MIMX
Manufacturer (Section D)
UNOMEDICAL DEVICES S.A. DE C.V.
ave. fomento industrial l9 m3
parque industrial del norte
reynosa, tamaulipas, c.p, 88736
MX  88736
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key24739229
Report Number3003442380-2026-99839
Device Sequence Number10265036
Product Code FPA
UDI-Device Identifier05705244019287
UDI-Public05705244019287
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K041545
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date09/27/2025
Device Model NumberMMT-862A
Device Lot Number5404401
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Initial Report FDA Received Date03/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown